FDA Recalls Efavirenz Tablets Due to Potential Label Mixup
Aidapak Services is recalling Efavirenz 600 mg tablets because they may have been mislabeled as Niacin ER 500 mg.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (label mixup) without reported injuries or illnesses, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling Efavirenz 600 mg tablets (NDC 00056051030) due to a labeling error. The source text indicates that the Efavirenz tablets may have been mislabeled as Niacin ER 500 mg (NDC 00074307490).
The affected Efavirenz tablets have the pedigree AD73646_16 and an expiration date of 5/30/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington. The FDA has classified this recall as Class II.
Consumers should check their medication for the specific NDC and pedigree listed above. If the medication matches the recalled product, they should contact their pharmacist or healthcare provider for instructions on how to proceed.
The recalled product
- Product
- EFAVIRENZ, Tablet, 600 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00056051030.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Antiretroviral
- Hazard
- Affected units
- 30
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- EFAVIRENZ
- Tablet
- 600 mg has the following codes: Pedigree: AD73646_16
- EXP: 5/30/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- SevereAidapak Recalls GuaiFENesin ER Tablets Due to Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateFDA Recalls GuaiFENesin ER Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- SevereFDA Recalls Mislabeled Darunavir Tablets Distributed by Aidapak Services
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Tizanidine Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Atorvastatin Calcium Tablets Due to Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateCinacalcet HCL Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-22